# SDR UHLA2013100300478

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 25,488 hours, 15,791 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NOTICED VIBRATION FROM RT ENGINE, VIBRATION REDUCED WITH POWER REDUCED.  RECEIVED ENG 2 T2 HEAT FAIL MESSAGE, RAN QRH.  ATC REPORTED AFTER TAKE OFF, TIRE RUBBER ON RUNWAY.  DIVERTED, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MX R & R ENGINE AND TIRES.
